# SDR SWAA2014010923933

- Difficulty date: December 20, 2013
- Submitted: January 10, 2014
- Operation: Air carrier
- Aircraft: N629SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27704
- Aircraft time: 56,621 hours, 45,522 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Angle
- Part number: 6554815
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT DORSAL FIN CLOSURE PANEL RETAINER ANGLE CRACKED.  R & R ANGLE IAW BAC DRAWING & SRM.
